# SDR DALA2023012400567

- Difficulty date: January 8, 2020
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 136,733 hours, 20,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER WC 5724-01010-41B, EM 5724-01010, AD 2018- 11-14, A CRACK WAS FOUND IN HOLE NO. 1 & 2. THE CRACKS WERE REPAIRED PER ER/A 584203-14AD PER AN AMOC FROM BOEING. THE AMOC REQUIRES REPETITIVE INSPECTIONS.   ER/A 584203-14AD REVISED TO REV. B. ACCOMPLISH ER/A 584203-14AD REV B SECTION II INSPECTIONS. STATE INSPECTION RESULTS ON THIS LOGPAGE.
